... , aches headaches, not sleeping sweats , think im feeling worse, hard to consentrate on any thing ,i left my job i dont feel i can cope with a job at the moment the thing is i have to sign on witch i havent done yet because thay will want me to go for interviews witch i dont think im up to yet is it classed as being sick if i ask doc to give me a sick note ?
Hi, a lot of people need to take time away from work when starting antidepressant treatment. Most antidepressants, including Citalopram, have an 'induction period' of around 4 weeks. During which time you will undoubtedly suffer some side effects, such as those you have mentioned. Your doctor will be able to sign you off work while you are adjusting to this psychotropic medication. It is important that you aren't burdened with any more stress, so taking some time out is perfectly acceptable. Speak with your doctor/psychiatrist. I hope you are feeling better soon!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 8 answers
Posted 29 Jul 2014 • 6 answers
Posted 6 Jan 2015 • 8 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers
Posted 24 Feb 2016 • 4 answers